- Posts: 197
- Thank you received: 17
Gyno while doing pct?
- tramacet
-
Topic Author
- Elite Member
-
I finished my Turinabol and hcg cycle (I will update my log thread soon with reults) and am now busy with my pct.
About 5 days in with Nolva (after clomid) and my nipples are sensitive and the left one feels like there is might be very small bump on the top part, I don't touch my nipples enough to know how they should feel.
Has anyone ever had this while doing PCT? I have never had this before. I do have some proviron on hand. Will that help a bit or should I get an AI?
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Jono77
-
- Platinum Member
-
- Posts: 541
- Thank you received: 130
Hope this helps,good luck!!
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
I used my phone to post. I will search threads tomorrow. Thanks.00pump wrote: This has been answered countless times, I've just recently advised someone else how to structure things. Use the search function.
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
3/4 drops every day until my nips feel better?
Sent from my SM-N900 using Tapatalk
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
Sent from my SM-N900 using Tapatalk
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
00pump wrote: Don't over do the dose or your joints will dry out to the point you can't stand, your immune system will fall apart. 3 drops ED and wait about 2 weeks before you expect to feel a difference, if you still banging hCG maybe up it a bit or see if you can stop the hCG
Thanks. I'm picking up the letro tonight. 3 drops a day it is. I am not using HCG anymore. I stopped it along with my Turinabol before i started PCT. I guess that might be where I fucked up?
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
Sent from my SM-N900 using Tapatalk
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
Sent from my SM-N900 using Tapatalk
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
Sent from my SM-N900 using Tapatalk
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
Any one last thing, STOP touching it, and don't say you not or you wouldn't know how big the lump is, leave it alone alone alone...
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
I am def touching it today, guess it's a mental thing. Before that I didn't do it too much. Haha. I read almost every post in this site regarding gyno and letrozole. I did that thing you mentioned where you put your arm over your head then I felt the bump. It's not that big, only covers the top of my nipples and not visible when looking, it just felt bigger than before.00pump wrote: Yes just be careful because you now taking your estrogen to levels near non existent, so be prepared for 0 libido (for awhile, even after stopping), joints to be niggly, immune system to drop.
Any one last thing, STOP touching it, and don't say you not or you wouldn't know how big the lump is, leave it alone alone alone...
Should I drink something like airborne or airmune for the next few weeks to help with my immune system? I have been feeling a little bit 'down' the past 1-2 weeks (tired/lethargic and ear pain). Also not as motivated for gym.
My libido is low at the moment but everything still works as it should (when I think about it) and my goons is at it's normal size.
Thank you for all the help. Is there a time of the day when it is the best to take it, or doesn't it matter?
Sent from my SM-N900 using Tapatalk
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
Don't touch your nipple once for 2 weeks and let's assess it after that? I wouldn't want to be on that dose of Letro any longer, you are going to be lethargic, a little down and no sex drive, however if the letro has not made it any smaller after that time it isn't going to. The good news is that when you stop the letro and let your body balance out, the lump will get smaller on its own. The problem though any cycle done in the future will straight away cause that gland to play up.
There is no right time to take it as it has a pretty long half life so just take it as discussed, and try tale it at a similar time
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
00pump wrote: I honestly don't think there is much you can take to rectify your immune system dropping while using Letro. Just don't hammer your CNS to hard during this time, limit gym to 3 days a week, bang those days and keep your hands clean and stay away from sick people.
Don't touch your nipple once for 2 weeks and let's assess it after that? I wouldn't want to be on that dose of Letro any longer, you are going to be lethargic, a little down and no sex drive, however if the letro has not made it any smaller after that time it isn't going to. The good news is that when you stop the letro and let your body balance out, the lump will get smaller on its own. The problem though any cycle done in the future will straight away cause that gland to play up.
There is no right time to take it as it has a pretty long half life so just take it as discussed, and try tale it at a similar time
Thanks for all the advice and taking the time to answer my questions.
Now to stop subconsciously touching my nipple. Haha.
Sent from my SM-N900 using Tapatalk
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
Sent from my LG-D855 using Tapatalk
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Jono77
-
- Platinum Member
-
- Posts: 541
- Thank you received: 130
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
Jono77 wrote: Sorry to jump in but as I'm getting all my goodies for my next cycle I just want to know how to taper down on arimadex?..I will be using it throughout my cycle and into my pct,I am gyno prone and I know aromasin is king but if I can taper down arimadex with no rebound that would help a lot.
Slow and steady too..
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.